Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS Lincoln, IL

June 14, 2015Champaign County, McLean County, Piatt County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 14, 2015, 3:21 PM CDT for Champaign County, McLean County, Piatt County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 3:21 PM CDT (20:21 UTC)
Expired
Jun 14, 2015, 6:15 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 86 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:45 PM CDTHEAVY RAIN 0.75Ludlow, ILRAIN FELL IN 20 MINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
475 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WGUS53 KILX 142021
FFWILX
ILC019-113-147-142315-
/O.NEW.KILX.FF.W.0023.150614T2021Z-150614T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...
  EXTREME SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS... 
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 615 PM CDT
    
* AT 318 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN IN THE PAST HOUR BETWEEN FISHER AND LAKE OF THE 
  WOODS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RANTOUL...MAHOMET...FISHER...THOMASBORO...GIFFORD...MANSFIELD...
  LAKE OF THE WOODS...LUDLOW...FOOSLAND...PENFIELD...DEWEY AND
  FLATVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 244 AND 256.
 INTERSTATE 74 BETWEEN MILE MARKERS 161 AND 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793

$$

MILLER
2 follow-up statements
028 
WGUS73 KILX 142117
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
417 PM CDT SUN JUN 14 2015

ILC019-113-147-142315-
/O.CON.KILX.FF.W.0023.000000T0000Z-150614T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-MCLEAN-CHAMPAIGN-
417 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR 
NORTHEASTERN PIATT...SOUTHEASTERN MCLEAN AND NORTHERN CHAMPAIGN
COUNTIES...

AT 413 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN IN THE PAST TWO HOURS. THE HEAVIEST RAINFALL AMOUNTS 
AROUND THREE INCHES WERE IN NORTHWEST CHAMPAIGN COUNTY BETWEEN 
FISHER AND LAKE OF THE WOODS...INCLUDING PART OF ILLINOIS ROUTE 47. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RANTOUL...MAHOMET...FISHER...THOMASBORO...GIFFORD...MANSFIELD...LAKE
OF THE WOODS...LUDLOW...FOOSLAND...PENFIELD...DEWEY AND FLATVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 244 AND 256.
 INTERSTATE 74 BETWEEN MILE MARKERS 161 AND 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793

$$

MILLER
156 
WGUS73 KILX 142316
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT SUN JUN 14 2015

ILC019-113-147-142325-
/O.EXP.KILX.FF.W.0023.000000T0000Z-150614T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-MCLEAN-CHAMPAIGN-
616 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN PIATT...SOUTHEASTERN
MCLEAN AND NORTHERN CHAMPAIGN COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 14, 3:01 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SUN JUN 14 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 301 PM CDT SUN JUN 14 2015

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL
BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS
CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN
WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE
TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST
FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR
SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER...
ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY
PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A
WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND
ISOLATED FLOODING DUE TO TRAINING EFFECTS.

MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT
FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND
SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW
THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE
BOUNDARIES.

AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL
IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY
MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE
LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE.

&&

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 301 PM CDT SUN JUN 14 2015

AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID
CONDTIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST
ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS
WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE,
IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY
WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF
POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE
DETAILS BECOME MORE CLEAR.

THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR
SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE
PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE
MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON
MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES
APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG
TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO
MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK.

THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY
NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT
STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO
THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL
REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY
HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE
BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD
ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN
BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA.

THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL
IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY
RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM
COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE
IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE
WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA
WITH AN ASSOCIATED SHOWER/STORM RISK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1244 PM CDT SUN JUN 14 2015

PERIODS OF SHOWERS AND THUNDERSTORMS WITH INTERMITTENT MVFR
CEILINGS CAN BE EXPECTED DURING THIS TAF PERIOD IN CENTRAL AND
EASTERN IL.

ONE ROUND OF SHOWERS AND ISOLATED T-STORMS IS MOVING THROUGH EAST
CENTRAL IL JUST BEFORE 18Z. HOWEVER...IT IS LIKELY THIS CONVECTION
WILL STAY JUST SOUTH AND SOUTHEAST OF THE TAF SITES IN EASTERN IL.
OTHER MORE SCATTERED CONVECTION HAS DEVELOPED IN WEST CENTRAL IL
AND EASTERN MO. THUS...WENT WITH VCSH AT ALL TAF SITES UNTIL
20-21Z WHEN INCREASING INSTABILITY WILL MOST LIKELY PRODUCE MORE
IN THE WAY OF THUNDER. THERE CONTINUES TO BE LOW CONFIDENCE,
THOUGH, THAT ANY ONE TAF SITE WILL BE IMPACTED BY A THUNDERSTORM,
SO WENT WITH VCTS, AND WILL MONITOR FOR LATER UPDATES.

AFTER THE MID/UPPER LEVEL DISTURBANCE PASSES FROM CENTRAL MO INTO
NORTHEAST IL BY LATE THIS EVENING...THERE SHOULD BE A BREAK IN THE
CONVECTION WITH MAINLY VFR CEILINGS. THE NEXT ROUND OF CONVECTION
IS EXPECTED LATE TONIGHT TOWARD EARLY MORNING AS THE AREA REMAINS
IN AN EXTREMELY MOIST AIRMASS AND UPPER LEVEL ENERGY APPROACHES
WEST CENTRAL IL. THERE IS A BETTER CHANCE OF CONVECTION IN WEST
CENTRAL IL...BUT WITH NUMEROUS LEFT OVER CONVECTIVE BOUNDARIES THE
SHORT RANGE/HIGH RES MODELS ARE ALL POINTING TO AT LEAST SCATTERED
THUNDERSTORMS INTO EASTERN IL AS WELL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MILLER
LONG TERM...BAK
AVIATION...MILLER
Hazardous weather outlook, Jun 14, 11:50 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1150 AM CDT SUN JUN 14 2015

ILZ027>031-036>038-040>043-047>051-151100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1150 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA
THIS AFTERNOON THROUGH EARLY THIS EVENING. ISOLATED STORMS MAY
CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL
HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN
AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE
FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON
RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ044>046-052>057-061>063-066>068-071>073-151100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
1150 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF
THE STORMS MAY PRODUCE DAMAGING WIND GUSTS THIS AFTERNOON INTO
EARLY THIS EVENING. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF
RIVER FLOODING ALREADY IN PROGRESS. MINOR RIVER FLOODING WILL
CONTINUE ALONG THE SANGAMON AND PARTS OF THE WABASH AND LITTLE
WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH FRIDAY.
THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER
THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE
RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

MILLER

In the hours before

Local storm report, Jun 14, 9:51 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/14/2015  M1.71 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0800 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/14/2015  M3.26 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

&&

EJL
Local storm report, Jun 14, 10:19 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 WSW MAHOMET           40.17N 88.47W
06/14/2015  M1.53 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       2 NNW ATHENS            39.99N 89.74W
06/14/2015  M1.10 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       5 W LINCOLN             40.15N 89.46W
06/14/2015  M1.00 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       NEW HOLLAND             40.18N 89.58W
06/14/2015  M1.82 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/14/2015  M1.44 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/14/2015  M1.55 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W WASHBURN            40.92N 89.35W
06/14/2015  M1.01 INCH       WOODFORD           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
06/14/2015  M1.18 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       4 NNE WHITE HEATH       40.14N 88.47W
06/14/2015  M1.22 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       2 SE LATHAM             39.95N 89.14W
06/14/2015  M1.75 INCH       MACON              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 SW EMDEN              40.27N 89.53W
06/14/2015  M1.64 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

&&

EJL
Local storm report, Jun 14, 11:28 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/14/2015  M3.10 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

&&

EJL
Local storm report, Jun 14, 11:43 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 WSW MAHOMET           40.17N 88.47W
06/14/2015  M1.53 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/14/2015  M1.33 INCH       KNOX               IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/14/2015  M1.54 INCH       STARK              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       2 NNW ATHENS            39.99N 89.74W
06/14/2015  M1.10 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
06/14/2015  M1.18 INCH       MENARD             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W WASHBURN            40.92N 89.35W
06/14/2015  M1.01 INCH       WOODFORD           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/14/2015  M1.55 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/14/2015  M1.44 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       5 W LINCOLN             40.15N 89.46W
06/14/2015  M1.00 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       DE LAND                 40.12N 88.64W
06/14/2015  M1.26 INCH       PIATT              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       NEW HOLLAND             40.18N 89.58W
06/14/2015  M1.82 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 SW EMDEN              40.27N 89.53W
06/14/2015  M1.64 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/14/2015  M3.26 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0800 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/14/2015  M1.71 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/14/2015  M2.48 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       4 NNE WHITE HEATH       40.14N 88.47W
06/14/2015  M1.22 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/14/2015  M3.10 INCH       MARSHALL           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0800 AM     HEAVY RAIN       2 SE LATHAM             39.95N 89.14W
06/14/2015  M1.75 INCH       MACON              IL   COCORAHS

            24-HOUR RAINFALL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:06 PM CDTSevere Thunderstorm WarningILXMorgan, Scott54 min
Jun 13, 8:22 PM CDTSevere Thunderstorm WarningILXLogan23 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell29 min
Jun 14, 10:57 AM CDTRiver Flood WarningILXMarshall, Putnam44 days
Jun 14, 6:10 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell6 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.